# SDR SWIA200718469

- Difficulty date: July 15, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 12,389 hours, 9,488 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 0517B
- Condition: Disconnected
- Location: Anti-Ice
- Part time: 9,923 hours, 7,596 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3845 - RIGHT COWL ANTI-ICE CAUTION MESSAGE CAME ON DURING CLIMB-OUT.  RETURNED TO FIELD.  FOUND BLEED SOURCE LINE ON THRUST REVERSER PDU DISCONNECTED.  RECONNECTED LINE IAW MM 78-32-03. REPLACED RIGHT LOWER COWLING, COWL ANTI-ICE PRESSURE SWITCH, AND COWL ANTI-ICE VALVE IAW MM 30-22-01.  OPS CHECK GOOD.
